# SDR FDEA201103171060

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35310
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN AT BS 1355 TO BS 1380 BETWEEN STR S-26L AND S-29L DAMAGED.   REPAIR CARRIED OUT IAW EA F-5330-135892.  REPAIR IS CLASSIFIED AS MAJOR.
